Quantum Method Meditation course – 2nd day


From 9.00 am to 7.00 pm, today (Saturday, 13th October, 2012) was the 2nd class of the Quantum Method meditation course (351th batch) that I am doing. Class started in the morning as usual at 9.00 am (sharp time), Almost 90% of the participants were attend before the class get started.

Just like yesterday, every face is smiling ! Its really enjoyable and will be memorable for rest of my life. Can you imagine ? from 9.00 am to 7.00 pm, total 10 hours, but not a single person were seemed to be filling lonely. Gurujee Shahid El Bukhari Mahajataq, gave the audience some new speech, a lot of valuable tips for our mind and body. Today we got the chance to practice meditation for five times.

At 9.00 am: Class started, Why and how to change the attitude. Importance of positive thinking, concentration / attentiveness and its usefulness and its necessity in our practical life. How to concentrate on your desire.

10.30 am: 1st break for 30 minutes.

11.00 am: Go back to the previous history of our life, how to memorize those old memories from the tape or hard disc ! (human brain).

11.30 am: Meditation practice lesson-5.

12.00 pm: The power of SOUND / WORD! What is “Quanta Sound” and “Quanta Sign or Technique or Mantras”.

12.30 pm: Meditation practice lesson-6.

1.00 pm: Lunch break for 1.30 hours.

2.30 pm: Brief description about the Power of Human Brain. Right and Left side of the Brain.

2.40 pm: Meditation practice lesson-7.

3.15 pm: Description about the Situation Changes happening in our daily life. Scientific description about Guided Imagery Visualization (Mon Chobi) and the power of it.

4.45 pm: Meditation practice lesson-8.

5.15 pm: 30 minutes break .

5.45 pm: Stay healthy, be young and strong. How to use the power of meditation to cure from diseases. The beginning of 75% of human diseases starts from our mind !

6.15 pm: Meditation practice lesson-9

6.45 pm: Relations between the Nature and Healthy Body, Return of the Nature.

7.00 pm: End of 2nd day class.

Dear Viewers,
I only mentioned the headlines of all the topics that were discussed. I am going to write more details about the Quantum Method meditation course and what I have learned from this course in my upcoming posts. Going to take some preparation for the next day class now.

Thanks a lot.

Related posts:

Quantum Meditation meditation course-1st day

Quantum Meditation meditation course-3rd day

Quantum Meditation meditation course-4th and last day

Advertisements

, ,

  1. Leave a comment

Please Leave A Positive Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: